DM KID DROP

PRODUCT DETAILS

Product Type: Drop
Brand Name: DM Pharma
Packaging Type Box (15 ml.)
Packaging: 240×15
Composition: PARACETAMOL 125 mg + PHENYLEPHRINE HCL 2.5 mg + CHLORPHENIRAMINE MALEATE 1 mg + FLAVOURED SYRUPY BASE q.s.
Usages: Oral use
SKU: 21a9df644a24 Category:
Description

Paracetamol is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. There is mixed evidence for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications. Paracetamol is also used for severe pain, such as cancer pain and pain after surgery, in combination with opioid pain medication. It is typically used either by mouth or rectally, but is also available by injection into a vein.

Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (e.g., sinusitisbronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, watery eyes, itchy eyes/nose/throat/skin, cough, runny nose, and sneezing.

This medication works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. By blocking another natural substance made by your body (acetylcholine), it helps dry up some body fluids to relieve symptoms such as watery eyes and runny nose.